# SDR ASAA2017100122091

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 41,464 hours, 12,448 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FMC FAILED AFTER LANDING, REBOOTED AFTER ONE MINUTE.  ACFT GROUNDED.  NO HISTORY LAST 30 DAYS.  PERFORMED FIM 34-61, TASK 836, & FMC OPS CHECKED GOOD.  GROUND FUNCTIONAL TEST PASSED.
